Re: Re: Re: Re: Re: Re: Re: EFFEXOR WITHDRAWALS


Wednesday, Mar 23, 2005

Re: Re: Re: Re: Re: Re: Re: EFFEXOR WITHDRAWALS

Posted by Amy on 09/08/04 at 08:23 AM

[Reply to This Post]
[Return to RoundTable]

I have been taking Effexor for over two years. I decided to tell my doctor that I wanted to come off of the Effexor because my husband and I want to start a family. My doctor had me taper off from the 150mg to 75mg one week and then down to 37.5mg the next week. I have been off the medicine for almost 6 days now, and feel like I am going to die! I am extremely nauseated, have been experiencing the “brain shivers””, and the “”swooshing”” in my head every time I move my eyes. I too am afraid to go back to the doctor because I don’t want to be put back on the Effexor. Had I been told how addictive this drug was, I NEVER would have taken it. I am missing work and feel like a hypochondriac when people ask me what is wrong. Has anyone who has come off Effexor made it past all of these terrible withdrawal symptoms? Please tell me there is an end to it.